# SDR 2002UALA00143

- Difficulty date: January 26, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N930UA
- Make and model: Boeing 737522
- Aircraft serial: 26655
- Aircraft time: 28,475 hours, 21,112 cycles
- Engine: Ge CFM56*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Punctured
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE .5 INCH, IN LOWER RIGHT CORNER OF FORWARD CARGO DOOR.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGE, INSTALLED DOUBLER REPAIR.
